Serganova, Vera V.; Skorobogatov, Alexei N.
Adjoint representation of E 8 and del Pezzo surfaces of degree 1  [ La représentation adjointe de E 8 et les surfaces de del Pezzo de degré 1 ]
Annales de l'institut Fourier, Tome 61 (2011) no. 6 , p. 2337-2360
MR 2976314 | Zbl 1257.14025
doi : 10.5802/aif.2676
URL stable : http://www.numdam.org/item?id=AIF_2011__61_6_2337_0

Classification:  14J26,  14M17,  22E46
Mots clés: torseurs universels, surfaces de del Pezzo, groupes de Lie, espaces homogènes
Soit X une surface de del Pezzo de degré 1, et soit G un groupe de Lie simple de type E 8 . Nous montrons que tout torseur universel sur X est un sous-ensemble localement fermé de la G-orbite d’un vecteur du plus grand point de la représentation adjointe. Ce plongement est équivariant par rapport à l’action du tore de Néron–Severi T de X, identifié avec un tore maximal de l’extension de G par le groupe de scalaires. En outre, les sections hyperplanes T-invariantes du torseur définies par les racines de G sont les images réciproques des 240 courbes exceptionnelles de X.
Let X be a del Pezzo surface of degree 1, and let G be the simple Lie group of type E 8 . We construct a locally closed embedding of a universal torsor over X into the G-orbit of the highest weight vector of the adjoint representation. This embedding is equivariant with respect to the action of the Néron-Severi torus T of X identified with a maximal torus of G extended by the group of scalars. Moreover, the T-invariant hyperplane sections of the torsor defined by the roots of G are the inverse images of the 240 exceptional curves on X.

Bibliographie

[1] Bourbaki, N. Groupes et algèbres de Lie, Masson, Paris, Chapitres IV-VIII (1975, 1981) MR 647314 | Zbl 0483.22001

[2] Fulton, W.; Harris, J. Representation theory. A first course, Springer-Verlag, Graduate Texts in Mathematics, 129 (1991) MR 1153249 | Zbl 0744.22001

[3] Hartshorne, R. Algebraic geometry, Springer-Verlag, Graduate Texts in Mathematics, 52 (1977) MR 463157 | Zbl 0531.14001

[4] Lurie, J. On simply laced Lie algebras and their minuscule representations, Comm. Math. Helv., 76 (2001), p. 515-575 Article  MR 1854697 | Zbl 1017.17011

[5] Manin, Yu.I. Cubic forms, North-Holland (1986) MR 833513 | Zbl 0582.14010

[6] Mumford, D.; Fogarty, J.; Kirwan, F. Geometric invariant theory, Springer-Verlag (1994) MR 1304906 | Zbl 0797.14004

[7] Serganova, V.V.; Skorobogatov, A.N. Del Pezzo surfaces and representation theory, Algebra Number Theory, 1 (2007), p. 393–419 Article  MR 2368955 | Zbl 1170.14026

[8] Serganova, V.V.; Skorobogatov, A.N. On the equations for universal torsors over del Pezzo surfaces, J. Inst. Math. Jussieu, 9 (2010), p. 203–223 Article  MR 2576802 | Zbl 1193.14051

[9] Sturmfels, B.; Xu, Z. Sagbi Bases of Cox–Nagata Rings, J. Eur. Math. Soc., 12 (2010), p. 429–459 Article  MR 2608947 | Zbl 1202.14053

[10] Testa, D.; Várilly-Alvarado, A.; Velasco, M. Cox rings of degree one del Pezzo surfaces, Algebra Number Theory, 3 (2009), p. 729–761 Article  MR 2579393 | Zbl 1191.14047